MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LOCKING SCREW SLF-TPNG W/STARDRIVE(TM) RECESS 16MM; NAIL,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LOCKING SCREW SLF-TPNG W/STARDRIVE(TM) RECESS 16MM; NAIL,FIXATION,BONE
Model Number 212.104
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: initial reporter is synthes sales representative.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, a plastic envelope/sleeve with a locking screw was empty.It was discovered that envelope was empty when packaging was opened for set restocking.There was no patient involvement.This report is for one (1) 3.5mm locking screw slf-tpng w/stardrive(tm) recess 16mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h4, h6: device history records review was completed for part: 212.104, lot: h807970.Manufacturing location: monument, manufacturing date: jan 04, 2019.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.H3, h6: package was returned for evaluation and examined.The package returned, in fact, does not contain a product.Package was sealed and no holes were visible in package.Package has correct lot and part number.Received empty bag was measured against the drawing and it meets specification.The product review supports the complainant¿s description of the complaint condition therefore this is a confirmed compliant.A review of the manufacturing history for this part does not show any indication that an empty package existed in the lot, however the cause of the complaint condition would be determined as operator error in which the operator did not place a product in the package during the processing of this lot.This lot has been sold in its entirety therefore no inventory exists in monument to review for additional empty packages.This is a confirmed complaint.Relevant actions have been initiated to address the identified issue.The need for further corrective/preventive action will be assessed within the device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM LOCKING SCREW SLF-TPNG W/STARDRIVE(TM) RECESS 16MM
Common Device Name
NAIL,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8435785
Report Number2939274-2019-57036
Device Sequence Number2241719
Product Code JDS
UDI-Device Identifier10886982151780
UDI-Public(01)10886982151780
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K072095
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number212.104
Device Catalogue Number212.104
Device Lot NumberH807970
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2019
Initial Date Received by Manufacturer 02/19/2019
Supplement Date Received by Manufacturer04/19/2019
Initial Report FDA Received Date03/20/2019
Supplement Report FDA Received Date04/19/2019
Patient Sequence Number1